VOL. 169 · NO. 18 | 1 December 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (18), (1 December 2020)
No abstract available
Articles
Yuya Takeuchi
Duke Math. J. 169 (18), 3417-3438, (1 December 2020) DOI: 10.1215/00127094-2020-0051
KEYWORDS: CR Paneitz operator, CR pluriharmonic function, CR Q-curvature, asymptotically complex hyperbolic manifold, Szegő kernel, 32V20, 32V15, 32V30, 53C55
Johannes Sprang
Duke Math. J. 169 (18), 3439-3476, (1 December 2020) DOI: 10.1215/00127094-2020-0043
KEYWORDS: p-adic L-functions, Irrationality, linear independence criterion, Volkenborn integration, 11J72, 11F85, 11M06
Bent Ørsted, Jorge A. Vargas
Duke Math. J. 169 (18), 3477-3537, (1 December 2020) DOI: 10.1215/00127094-2020-0032
KEYWORDS: admissible restriction, branching laws, reproducing kernel, discrete series, 22E46, 17B10
Hugo Duminil-Copin, Subhajit Goswami, Aran Raoufi, Franco Severo, Ariel Yadin
Duke Math. J. 169 (18), 3539-3563, (1 December 2020) DOI: 10.1215/00127094-2020-0036
KEYWORDS: percolation, phase transition, Isoperimetric inequality, 97K50, 82B43
Keiji Oguiso, Xun Yu
Duke Math. J. 169 (18), 3565-3606, (1 December 2020) DOI: 10.1215/00127094-2020-0033
KEYWORDS: Enriques surface, automorphism, Salem number, topological entropy, 14J28, 14J50, 11R06, 37B40
Backmatter
Duke Math. J. 169 (18), (1 December 2020)
No abstract available
Back to Top